Higher order semipositone multi-point boundary value problems on time scales


Dogan A. , Graef J. R. , Kong L.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.1, pp.23-35, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2010.04.026
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.23-35

Abstract

The authors obtain some existence criteria for positive solutions of a higher order semipositone multi-point boundary value problem on a time scale. Applications to some special problems are also discussed. This work extends and complements many results in the literature on this topic. (C) 2010 Elsevier Ltd. All rights reserved.